# SDR ASAA2022080939429

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 52,754 hours, 15,732 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 1 SHOWS "FAIL" IN ACTIVE & STANDBY WINDOWS. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 23-11 TASK 806. GROUND VERIFICATION TEST NORMAL.
